# SDR AALA201704269013

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 22,278 hours, 8,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN THE LEFT AFT CABIN HAS A DETACHED LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-04.  OPS CHECKED GOOD.
